# SDR GTIA2021012835574

- Difficulty date: January 28, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 31,842 hours, 14,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE LOW.  SERVICED R1 DOOR ASSIST BOTTLE, IAW AMM 52-10-00.  LEAK CHECK OK.
